Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Sir, Good Evening I am

Total Views: 572

Sir, Good Evening I am Prathap from Anantapur Dist. Iam watching in your programme at TV Channels Every day. Sir my problem is present my semen count is 15 millions. I am using Ayurveda Medicine Since 1 year 1.Vedic Musali capsulse 2) ojex fort Fort 3) Nevil 4) Grapovit 210Q and Laboob Kabeer, Rathna Purusha lehyams. I showing Doctors in Bellary dist Karnataka .My testicals are Normal range and functioning is good. all tests are showing ayurvedic doctor . He is telleing Anjiyo sporma. in last two months back my form count is 20 millions and November 2013 my form count is 27 millions but Active form (Motility) not "O" sir send me any solution for this problem.

PAST HISTORY : Semen analysis report

1 Answers

dear Pratap, your semen parameters are not clear. Next time you can send detailed report. As per your description what i have understood is your count is improving but motility is not improving. To improve your sperm motility there are several medicines available in ayurveda. after seeing your detailed semen report i will suggest them. Meanwhile i will suggest certain diet changes, please try to follow them.
1. Take Vit C containing diet regularly. Take 1-2 AMLA everyday.
2. Have ZINC contacting diet daily. Take Tab Zinco Vit daily
take milk and all seasonal fruits everyday.
send your fresh semen analysis report.
wishing you a speedy recovery

Dr Ranganadh

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
My father is 78 years old and has been suffering from constipation for the last 2 years. He has also lost a lot of weight around 10 kgs in this time span. In the last couple of months he has been complaining that his abdominal muscles have torn due to bowel straining and now he says there is loss of muscle in his stomach area. Which is why when he lies down everything is fine but when he sits up and walks around he feels like he is carrying a weight in his stomach. After intake of food it becomes worse and he also gets bloating. We have done all possible tests - colonoscopy, CT scan, ultrasound sometime last year and everything was clear. The doctors gave a verdict of idiopathic constipation and left it at that. His blood work is fine, haemoglobin levels, cholestrol etc. He still suffers from constipation. His prostrate is enlarged but results are fine. What is the solution to his stomach muscle problem ? Is it lack of exercise, lack of protein ? He doesnt have a pot belly and has never had and had always been physically active and fairly slender.
1 Answer
Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu
2 Answers
GERD. It has been on and off since 2008. The condition worsened last month in Jan 2013 and I could hardly swallow any solid food. It just gets stuck in the throat and feel like I am choking till I push the food down with water. Liquids and semi solid foods are ok. The doctors did Nasal Endoscopy, Normal Gastro Endoscopy, Esopheagal Manometry, Barium Swallow X-Ray and all tests came up normal. I was told the swallowing problem is primarily related to GERD and I was advised Cintapro 1 mg tablet for 1 month. So far as I take the tablet, I am able to take in selected solid foods fine, but not all foods. If I do not take this tablet for one day, the problem recurrs back. Question 1: How long will this motility disorder be related to GERD ? Question 2: Are there any side effects of taking this Cintapro 1 mg to help in motility on a long term basis (Say if I need to take this for some more time) Questionj 3: Are there any other tests that will show the proper reason for this motility disorder of the esophaegus (Apart from Esopheagal Manometry, Gastro Endoscopy, Barium Swallow X-Ray) etc.
1 Answer
1. Using tobocoo products since long time back 2. One and half year back ( October 2011) observed a tiny white colour patch inside cheek. 3. Consult the doctors and as per them it is because of sharp teeth byte. 4. Since uses tobacoo product it is also leucoplakia inside the mouth. 5. Doctor prescribe the ointment like kenocard, candid and it improved a lot 6. Since it was not completely finished so another step I had done to remove some superficial layer over that area after the consultation with same doctor ( In November 2012) 7. I was assuming that after removal it would completely solve the problem. 8. Unfortunately the patch is still there along with new skin. 9. Importantly the patch is not grown till date as it was earlier. 10. I am really having great mental pressure about how it can be solve and what step we need to take care so that it would
1 Answer
i am a 24 yr old girl , i had a medical abortion at 6 march 2013 last month. i had all my blood test done prior and it was normal. i had also undergone a pelvic usg and i was 5 weeks pregnant. after 2 weeks from abortion i had a pelvic usg done and doctor reassured it was done and my uterus was empty.i strted bleeding on 21st march 2013 and doctor said she's not sure but could be my periods (bleeding started 1 day after i was assured uterus empty). yesterday 03 april 2013 about after 30 days , i am having right side lower abdominal pain travelling downwards and diarhea all day and discharge from vagina. the discharge is not smelly but its continusly coming like a string . i am worried as i do not know what is happening . why am i having diarrhea pain and discharge. is it jus a virus or do i have some infection ? Pid ?
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -